# SDR CA011121002

- Difficulty date: November 12, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 150J
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Cable
- Part number: S123019
- Condition: Broken
- Location: Carb Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT APPLIED CARB HEAT ON DOWNWIND AND KNOB SHAFT ASSEMBLY CAME OUT IN HER HAND. PUSH / PULL WIRE HAD BROKEN ABOUT 3 INCHES PAST THE END OF THE SHAFT.  EXAMINATION OF THE BREAK INDICATED A LONG STANDING CRACK ABOUT 2/3 OF THE WAY THROUGH THE WIRE. THERE ARE NO SHARP BENDS AT THIS POINT, THOUGH THE CABLE IS CURVED SOMEWHAT. NO EVIDENCE OF PREVIOUS TRAUMA TO THE WIRE.THE AIRCRAFT WAS LANDED IN NORMAL FASHION AND SHUT DOWN.
